@Article{AAM-37-3, author = {Li, Dong}, title = {On Fractional Smoothness of Modulus of Functions}, journal = {Annals of Applied Mathematics}, year = {2021}, volume = {37}, number = {3}, pages = {394--404}, abstract = {

We consider the Nemytskii operators $u\to |u|$ and $u\to u^{\pm}$ in a bounded domain $\Omega$ with $C^2$ boundary. We give elementary proofs of the boundedness in $H^s(\Omega)$ with $0\le s<3/2$.

}, issn = {}, doi = {https://doi.org/10.4208/aam.OA-2021-0006}, url = {https://global-sci.com/article/72649/on-fractional-smoothness-of-modulus-of-functions} }